<< Previous Issue Communications of the Korean Mathematical Society (Vol. 17, No. 3) Next Issue >>
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 371—563
열용량 점근에 관하여
박정형
MSC numbers : 58J50
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 371—382
Polynomials that generate a row of Pascal's triangle
Seon-Hong Kim
MSC numbers : Primary 11A07; Secondary 41A05
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 383—387
On the homology of Schur complexes
Eun J. Choi, Young H. Kim, Il H. Kyoung, Seung J. Won
MSC numbers : 13D02, 13D03
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 389—401
Uniform structures in $BCI$-algebras
Dall Sun Yoon, Hee Sik Kim
MSC numbers : 06F35
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 403—407
On the maximality of prime ideals in exchange rings
Chan Yong Hong, Nam Kyun Kim, Tai Keun Kwak
MSC numbers : 16E50, 16D25
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 409—422
A note on $q$-difference operators
Min-Soo Kim, Jin-Woo Son
MSC numbers : 05A30, 33D05
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 423—430
The double-complete partitions of integers
HoKyu Lee, SeungKyung Park
MSC numbers : 05A17
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 431—437
Free arrangements and nice partitions
Hyun-Hee Choi, Ki-Suk Lee
MSC numbers : Primary 52B30; Secondary 32S25
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 439—449
Maximal commutative subalgebras of matrix algebra with $i(m)=3$
Youngkwon Song
MSC numbers : 15A27, 15A33
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 451—457
Some Fixed Point Theorems for Contractive and Expansive Maps
Guo-Jing Jiang, Shin Min Kang
MSC numbers : 54H25
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 459—465
The quotient group $\text{GL}(A)/\text{exp}(A)$ of some Banach algebras
Hyuk Han, Sung-Wook Park
MSC numbers : 46J10, 46J15
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 467—474
Stable ranks of multiplier algebras of $C^*$-algebras
Takahiro Sudo
MSC numbers : Primary 46L05; Secondary 46L55, 19K56, 22D25
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 475—485
Unitary interpolation for operators in tridiagonal algebras
Joo Ho Kang,Young Soo Jo
MSC numbers : 47L35
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 487—493
H\"older estimates for $\bar\partial$ in analytic polyhedra
Hong Rae Cho
MSC numbers : 32A26
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 495—503
Certain conformally invariant connections of Rizza manifolds
Eun-Seo Choi
MSC numbers : 53B40
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 505—517
$(n+1)$-dimensional contact $CR$-submanifolds of $(n-1)$ contact $CR$-dimension in a Sasakian space form
Jung-Hwan Kwon, Jin Suk Pak
MSC numbers : 53C40, 53C15
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 519—529
A note on weakly first countable spaces
Woo Chorl Hong
MSC numbers : 54D80, 54E18, 54E25
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 531—534
Characterizations of the exponential distribution by order statistics and conditional expectations of record values
Min-Young Lee, Se-Kyung Chang, Kap-Hun Jung
MSC numbers : 60E15, 62E10
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 535—540
Divisors of the products of consecutive integers
Youngmee Koh, Sangwook Ree
MSC numbers : 05A10
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 541—550
An involution on the shifted rim hook tableaux
Jaejin Lee
MSC numbers : Primary 05A19
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 551—563

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd